Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 48, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 24, 2010, 6:23 PM CDT for Hopkins County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2010, 6:23 PM CDT (23:23 UTC)
- Expired
- Oct 24, 2010, 7:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 170 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 1:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
547
WFUS54 KFWD 242323
TORFWD
TXC223-250000-
/O.NEW.KFWD.TO.W.0048.101024T2323Z-101025T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SUN OCT 24 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HOPKINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 700 PM CDT
* AT 622 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF
PRODUCING TORNADOES WAS 10 MILES SOUTHEAST OF CUMBY...MOVING EAST
AT 30 MPH. THIS THUNDERSTORM PRODUCED SIGNIFICANT DAMAGE TO
RESIDENCES SOUTH OF LONE OAK. THIS IS A DANGEROUS STORM...IF YOU
ARE IN THE PATH OF THIS STORM TAKE COVER IMMEDIATELY!
* THE TORNADO WILL BE NEAR...
SULPHUR SPRINGS AROUND 645 PM CDT...
COMO AROUND 655 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3297 9531 3296 9558 3296 9566 3299 9567
3299 9586 3315 9586 3326 9530
TIME...MOT...LOC 2322Z 251DEG 25KT 3301 9576
$$
CAVANAUGH2 follow-up statements
918
WWUS54 KFWD 242333
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT SUN OCT 24 2010
TXC223-250000-
/O.CON.KFWD.TO.W.0048.000000T0000Z-101025T0000Z/
HOPKINS TX-
633 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
HOPKINS COUNTY...
AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
SULPHUR SPRINGS...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
COMO AROUND 640 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3297 9531 3296 9558 3296 9566 3299 9567
3299 9586 3315 9586 3326 9530
TIME...MOT...LOC 2333Z 240DEG 41KT 3308 9561
$$788
WWUS54 KFWD 242346
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT SUN OCT 24 2010
TXC223-250000-
/O.CON.KFWD.TO.W.0048.000000T0000Z-101025T0000Z/
HOPKINS TX-
646 PM CDT SUN OCT 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
HOPKINS COUNTY...
AT 646 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. STORM SPOTTERS REPORT A ROTATING WALL CLOUD WITH
THIS THUNDERSTORM...LOCATED 8 MILES SOUTHEAST OF CUMBY...MOVING
EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHUR
SPRINGS AND COMO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3297 9531 3296 9558 3296 9566 3299 9567
3299 9586 3315 9586 3326 9530
TIME...MOT...LOC 2346Z 250DEG 24KT 3306 9573
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 4:38 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 24, 4:38 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 438 PM CDT SUN OCT 24 2010 .UPDATE... ADDED DELTA...FANNIN...AND LAMAR TO TORNADO WATCH 707. UPDATED PRODUCTS WILL BE OUT SHORTLY. 82/JLD && .PREV DISCUSSION... /ISSUED 341 PM CDT SUN OCT 24 2010/ THROUGH TONIGHT... TORNADO WATCH NUMBER 707 IS IN EFFECT FOR AREAS ALONG A DFW TO HILLSBORO TO KILLEEN LINE WHERE SOME ENHANCED CUMULUS HAS DEVELOPED BASED ON 1930Z VISIBLE SATELLITE IMAGERY. JUST EAST OF THIS AREA OF ENHANCED CUMULUS LOCALLY CALCULATED PARAMETERS INDICATE AN ENVIRONMENT WITH 2500 J/GK OF MIXED LAYER CAPE AND 0-6 KM BULK SHEAR OF 45 KTS. IF STORMS ARE ABLE TO DEVELOP ALONG THIS LINE THERE IS A GOOD CHANCE THAT THEY WILL QUICKLY EVOLVE INTO SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING OUTFLOW WINDS. LOW LEVEL WINDS REMAIN VEERED OUT OF THE SOUTHWEST AHEAD OF THIS LINE...AND DEW POINT DEPRESSIONS ARE ON THE ORDER OF 15 TO 20 DEG F...SO THE TORNADO POTENTIAL IS NOT HIGH. HOWEVER...SUPERCELLS ARE LARGE AND STRONG ENOUGH FEATURES TO HAVE A SUBSTANTIAL IMPACT ON THE LOW LEVEL ENVIRONMENT...SO ISOLATED TORNADOES CANNOT BE RULED OUT. THE SHORTWAVE TROUGH THAT IS CURRENTLY MOVING OVER THE FORECAST AREA IS EXPECTED TO PROVIDE LARGE SCALE FORCING FOR ASCENT OVER THE EASTERN HALF OF THE CWA THRU THE REMAINDER OF THE AFTERNOON HRS. THIS FEATURE IS EXPECTED TO MOVE OFF TO THE EAST BY 03Z AND LARGE SCALE FORCING FOR SUBSIDENCE IS EXPECTED TO MOVE OVER THE AREA IN ITS WAKE. EXPECT THAT WHATEVER TSTM ACTIVITY DEVELOPS WILL EITHER MOVE OFF QUICKLY TO THE NORTHEAST OR DISSIPATE A COUPLE OF HOURS AFTER SUNSET. ON MONDAY...A VERY POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS BY MONDAY AFTERNOON. THE GFS FORECAST FOR H500 HEIGHTS RANKS AS 3 STANDARD DEVIATIONS BELOW NORMAL BASED ON HPC/S STANDARDIZED ANOMALIES PAGE. THIS WILL LEAD TO DEEP/RAPID CYCLOGENESIS NEAR THE SURFACE ACROSS THE CENTRAL AND NORTHERN PLAINS STATES. OVER THE SOUTHERN PLAINS THE RAPIDLY DEEPENING CYCLONE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION BRINGING SOUTHWESTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35 MPH MONDAY AFTERNOON. WILL HAVE TO MONITOR FOR POTENTIAL WIND ADVISORY CRITERIA MONDAY AFTERNOON...HOWEVER THIS WOULD BE MORE OF A CONCERN IF THE DEEPENING CYCLONE WERE A LITTLE CLOSER TO THE SOUTHERN PLAINS. THE BIGGEST CONCERN APPEARS TO BE FIRE WEATHER FOR MONDAY AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN NEARLY STATIONARY BY TOMORROW AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN ORIENTED ALONG A DFW TO KILLEEN LINE. WEST OF THE DRYLINE AFTERNOON RH VALUES ARE EXPECTED TO DIP BELOW 30 PERCENT. LOW AFTERNOON RH VALUES COMBINED WITH STRONG SOUTHERLY WINDS WILL CREATE HIGH OR VERY HIGH FIRE DANGER CONDITIONS FOR LOCATIONS PRIMARILY WEST OF INTERSTATE 35 TOMORROW AFTERNOON. DUE TO RECENT RAINFALL...FUELS ARE NOT EXPECTED TO BURN EASILY...THEREFORE NO FIRE WEATHER WATCH OR WARNING WILL BE ISSUED WITH THIS FORECAST PACKAGE. EAST OF THE DRYLINE...DEW POINTS ARE EXPECTED TO REMAIN IN THE LOWER TO MID 60S. THUNDERSTORMS ARE NOT EXPECTED LARGELY BECAUSE OF WARM AIR IN THE MID TO UPPER LEVELS OF THE TROPOSPHERE PROVIDING A STOUT CAP FOR ANY POTENTIAL TSTM INITIATION. BECAUSE OF THE LOW LEVEL MOISTURE REMAINING IN PLACE FIRE DANGER WILL BE LOWER EAST OF THE DRYLINE DESPITE SIMILAR LOW LEVEL WIND INTENSITY. MONDAY NIGHT...AS THE POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM MOVES NORTHEAST OUT OF THE PLAINS IT WILL SEND A STRONG COLD FRONT SOUTH THRU THE SOUTHERN PLAINS. THIS FRONT LOOKS TO MOVE THRU MUCH OF NORTH TX JUST BEFORE SUNRISE TUESDAY MORNING. MAINTAINED LOW CHANCE FOR THUNDERSTORMS IN FAR NORTHEAST CORNER OF THE CWA WHERE BETTER LOW LVL MOISTURE WITH SOME MEAGER UPPER LVL SUPPORT EXISTS. OTHERWISE THE FRONT IS EXPECTED TO MOVE THRU THE AREA WITHOUT CAUSING MUCH IN THE WAY OF PRECIPITATION TO DEVELOP. REMAINDER OF THE WEEK...REST OF THE FORECAST REMAINS ON TRACK. WEAK FRONTAL BOUNDARY CONTINUES TO LOOK LIKE IT WILL MOVE SOUTH THRU THE REGION WEDNESDAY NIGHT. WITH MOST OF THE LOW LVL MOISTURE SCOURED OUT SOUTH OF THE REGION DUE TO MONDAY NIGHT/S COLD FRONT...ONLY A FEW RAIN SHOWERS ARE EXPECTED TO DEVELOP WEDNESDAY NIGHT AS THIS FRONT MOVES THRU THE AREA. OTHERWISE THE REMAINDER OF THE FORECAST REMAINS DRY WITHOUT ANY LARGE STORM SYSTEMS PROGGED TO MOVE INTO THE REGION. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 90 57 79 57 / 10 5 10 5 5 WACO, TX 66 90 61 83 56 / 30 5 5 5 5 PARIS, TX 61 88 58 77 53 / 30 5 20 10 5 DENTON, TX 59 88 53 78 53 / 10 5 10 5 5 MCKINNEY, TX 58 87 54 77 53 / 30 5 10 5 5 DALLAS, TX 64 89 60 78 58 / 20 5 10 5 5 TERRELL, TX 64 88 60 80 54 / 30 5 10 10 5 CORSICANA, TX 66 87 63 83 57 / 30 5 10 5 5 TEMPLE, TX 66 88 64 84 57 / 30 5 5 5 5 MINERAL WELLS, TX 54 91 52 79 54 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, Oct 24, 2:45 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CDT SUN OCT 24 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 245 PM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...GENERALLY EAST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREATS. TORNADIC SUPERCELLS ARE ALSO POSSIBLE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST TEXAS MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...PRIMARILY IN AREAS EAST OF THE I-35 CORRIDOR. 25
In the hours before
Local storm report, Oct 24, 5:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL AVALON 32.20N 96.78W
10/24/2010 E1.75 INCH ELLIS TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN AVALONLocal storm report, Oct 24, 5:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL DEPORT 33.52N 95.32W
10/24/2010 E1.00 INCH LAMAR TX LAW ENFORCEMENT
NICKEL AND QUARTER SIZE HAIL COVERING THE GROUND IN
DEPORTLocal storm report, Oct 24, 5:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 SE AVALON 32.17N 96.74W
10/24/2010 E2.75 INCH ELLIS TX TRAINED SPOTTER
BASEBALL SIZE HAIL REPORTED 3 MILES SOUTHEAST OF AVALONLocal storm report, Oct 24, 5:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL COMMERCE 33.25N 95.90W
10/24/2010 E1.75 INCH HUNT TX EMERGENCY MNGR
GOLFBALL SIZE HAIL IN COMMERCE.Local storm report, Oct 24, 5:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL LONE OAK 33.00N 95.93W
10/24/2010 E1.75 INCH HUNT TX EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED IN LONE OAKLocal storm report, Oct 24, 5:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT SUN OCT 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 4 S OTTO 31.39N 96.82W
10/24/2010 E1.75 INCH FALLS TX TRAINED SPOTTER
SPOTTER REPORTS GOLFBALL HAIL 4 MILES SOUTH OF OTTOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 1:30 PM CDT | Special Weather Statement | FWD | Hopkins, Rains | 30 min |
| Oct 24, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 53 min |
| Oct 24, 2:23 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 27 min |
| Oct 24, 3:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Oct 24, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| Oct 24, 4:35 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 70 min |
| Oct 24, 4:41 PM CDT | Special Weather Statement | FWD | Hopkins | 34 min |
| Oct 24, 4:48 PM CDT | Special Weather Statement | FWD | Bell | 27 min |
| Oct 24, 4:55 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| Oct 24, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| Oct 24, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 56 min |
| Oct 24, 5:19 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar | 71 min |
| Oct 24, 5:25 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 50 min |
| Oct 24, 5:38 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 52 min |
| Oct 24, 5:40 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 40 min |
| Oct 24, 5:45 PM CDT | Tornado Warning | FWD | Falls, Limestone | 45 min |
| Oct 24, 5:53 PM CDT | Tornado Warning | FWD | Hopkins, Hunt, Rains | 37 min |
| Oct 24, 6:12 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 63 min |
| Oct 24, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 86 min |
| Oct 24, 6:25 PM CDT | Tornado Warning | FWD | Rains | 35 min |
| Oct 24, 6:31 PM CDT | Tornado Warning | FWD | Navarro | 33 min |
| Oct 24, 6:36 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 19 min |
| Oct 24, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 65 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.